Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Conjugacy separability of certain $ 1$-relator groups

Author: C. Y. Tang
Journal: Proc. Amer. Math. Soc. 86 (1982), 379-384
MSC: Primary 20E26; Secondary 20F05
MathSciNet review: 671198
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G = \left\langle {a,b;{{({a^l}{b^m})}^t}} \right\rangle $ where $ l$, $ m$, $ t$ are integers. We show that groups of this type are conjugacy separable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E26, 20F05

Retrieve articles in all journals with MSC: 20E26, 20F05

Additional Information

PII: S 0002-9939(1982)0671198-4
Keywords: Conjugacy separable, conjugacy distinguishable, residually finite, generalized free product, potent, $ H$-separable, M. Hall groups
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia